# SDR VNAA2019122699905

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 788-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH SIDE SEAT RAIL BETWEEN 788.15-797.0 HAS CORROSION.  REMOVED L/H SIDE AFT EMERGENCY EXIT LOWER SILL FOR ACCESS.   INSTALLED LH AFT EMERGENCY EXIT STEP PLATE REF  AMM 20-21-00-910-801-A01 AND SRM 51-41-02-001-001-A01.   REMOVED L/H SIDE SEAT TRACK BETWEEN FS 785.15 AND FS 847.00+16.00.  REPLACED L/H SEAT BACK BETWEEN FS 785.15 AND FS 847+16.00 IAW  AMM 53-00-49-400-801-A02.  UPON FURTHER INVESTIGATION, FOUND SEAT TRACK TO BE CORRODED OUT OF LIMITS. REQUIRES REPLACEMENT. REF  SRM 53-41-49-101-001-A02.
